# SDR SWAA2019051332576

- Difficulty date: April 18, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT STRINGER CORRODED ON UPPER LOWER SURFACES AROUND AT BS. 927+18, STR. 26R.  R&R CARGO TRACK PER SRM AND DWG.
